# SDR USAA2012101800019

- Difficulty date: October 15, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 38,330 hours, 11,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2506500994001
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EXIT PATH LIGHTING, ROW 9 AIRCRAFT LEFT, PLASTIC COVER UNFASTENED.  REMOVED AND REPLACED R-2 DOOR SLIDE LIGHT ASSY.  OP CHECKS GOOD.
